On Algebraic Simplification
Fitch, J. P., 1973. On Algebraic Simplification. Computer Journal, 16 (1), pp. 23-27.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
After a brief review of the current state of simplification this paper proposes a classification of simplification rules that may help in the practical implementation of simplification procedures. The last part of the paper is concerned in the mathematical theory of simplification, and the set of expressions formed from rational powers of polynomials is shown to have a canonical form.
|Creators||Fitch, J. P.|
|Departments||Faculty of Science > Computer Science|
Actions (login required)